MAUDE Adverse Event Report: ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE

ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE
Catalog Number AR-3350-2930
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.No device malfunction identified.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.The device has not yet been returned for evaluation.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Unknown device disposition.
 
Event or Problem Description
It was reported that during a carpel tunnel arthroscopy, the thicker part of the scope shaft was too long and the surgeon could not attach the disposable piece ((b)(4)) on it.Rep obtained another scope and submitted it for sterilization but surgeon chose not to wait for the additional scope and proceeded instead with an open procedure.No patient injury was reported.

Brand Name
C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6105404
Report Number1220246-2016-00504
Device Sequence Number19008926
Product Code HRX
UDI-Device Identifier00888867029583
UDI-Public00888867029583
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-3350-2930
Device Lot Number10050571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;